MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM

GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Model Number SPL-S
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device had been previously serviced by olympus.This device is a loaner unit and has undergone multiple inspections upon being returned as an asset.In the most recent inspection , during that inspection, minor scratches on the housing and missing legs were observed.However, the unit successfully passed all functional tests, output tests, and electrical safety tests.The device was returned as part of the asset return process.During evaluation, the unit did not power on due to faulty power supply.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 8 years since the subject device was manufactured.This unit was produced in january 2015.Based on the results of the investigation, it is likely that the following led to the malfunction: given that the user did not report any problems and the damage was discovered during the device inspection, it is likely that the issue occurred during transit, possibly due to improper handling such as a dropped package.The shockpulse ifu addresses this: "this product is a precision device; handle it with care.Avoid rough or violent handling, which may cause equipment damage." olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The shockpulse-se lithotripsy system was returned as part of the asset return process.During routine inspection of the device by olympus, a defective power supply was found.There was no procedural or patient involvement associated with this event.This mdr is being submitted to capture the reportable malfunction found during the device evaluation.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
LITHOTRIPSY
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17368709
Report Number3011050570-2023-00086
Device Sequence Number17887119
Product Code FEO
UDI-Device Identifier00855279005016
UDI-Public00855279005016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown